Happy Holidays! Over 120,000 eBooks at just 19.99 each— Pick a favorite today

Nankai Institute of Mathematics, Tianjin, P.R. China

Singularities in Linear Wave Propagation

Authors: Garding, Lars

Buy this book

eBook $29.99
price for USA (gross)
  • ISBN 978-3-540-47216-2
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $39.95
price for USA
  • ISBN 978-3-540-18001-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

These lecture notes stemming from a course given at the Nankai Institute for Mathematics, Tianjin, in 1986 center on the construction of parametrices for fundamental solutions of hyperbolic differential and pseudodifferential operators. The greater part collects and organizes known material relating to these constructions. The first chapter about constant coefficient operators concludes with the Herglotz-Petrovsky formula with applications to lacunas. The rest is devoted to non-degenerate operators. The main novelty is a simple construction of a global parametrix of a first-order hyperbolic pseudodifferential operator defined on the product of a manifold and the real line. At the end, its simplest singularities are analyzed in detail using the Petrovsky lacuna edition.

Table of contents (8 chapters)

  • Singularities in linear wave propagation

    Gårding, Lars

    Pages 1-9

  • Hyperbolic operators with constant coefficients

    Gårding, Lars

    Pages 10-33

  • Wave front sets and oscillatory integrals

    Gårding, Lars

    Pages 34-50

  • Pseudodifferential operators

    Gårding, Lars

    Pages 51-72

  • The Hamilton-Jacobi equation and symplectic geometry

    Gårding, Lars

    Pages 73-84

Buy this book

eBook $29.99
price for USA (gross)
  • ISBN 978-3-540-47216-2
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $39.95
price for USA
  • ISBN 978-3-540-18001-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Singularities in Linear Wave Propagation
Authors
Series Title
Nankai Institute of Mathematics, Tianjin, P.R. China
Series Volume
1241
Copyright
1987
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-540-47216-2
DOI
10.1007/BFb0073088
Softcover ISBN
978-3-540-18001-2
Edition Number
1
Number of Pages
VI, 126
Topics